Alert archive / Colorado / Frost Advisories in 2014

Frost Advisory 5, NWS Pueblo, CO

October 1, 20145 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 1, 2014, 4:01 AM MDT for 5 counties in Colorado. It took effect at Oct 2, 2014, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2014, 4:01 AM MDT (10:01 UTC)
In effect from
Oct 2, 2014, 2:00 AM MDT
Expired
Oct 2, 2014, 8:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2014-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2014-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WWUS75 KPUB 011001
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
401 AM MDT WED OCT 1 2014

COZ069>071-011815-
/O.NEW.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
/O.CON.KPUB.FR.Y.0004.000000T0000Z-141001T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
401 AM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
7 follow-up statements
044 
WWUS75 KPUB 011356
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
756 AM MDT WED OCT 1 2014

COZ069>071-012200-
/O.EXP.KPUB.FR.Y.0004.000000T0000Z-141001T1400Z/
/O.CON.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
756 AM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
043 
WWUS75 KPUB 011643
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1043 AM MDT WED OCT 1 2014

COZ069>071-020045-
/O.CON.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1043 AM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
383 
WWUS75 KPUB 011747
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1147 AM MDT WED OCT 1 2014

COZ069>071-020200-
/O.CON.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1147 AM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
492 
WWUS75 KPUB 012155
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT WED OCT 1 2014

COZ069>071-020600-
/O.CON.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
355 PM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
854 
WWUS75 KPUB 020522
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1122 PM MDT WED OCT 1 2014

COZ069>071-021400-
/O.CON.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1122 PM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THURSDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
201 
WWUS75 KPUB 021026
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
426 AM MDT THU OCT 2 2014

COZ069>071-021830-
/O.NEW.KPUB.FZ.A.0002.141003T0800Z-141003T1500Z/
/O.CON.KPUB.FR.Y.0005.000000T0000Z-141002T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
426 AM MDT THU OCT 2 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES THIS MORNING. LOWS WILL FALL
  INTO THE MID 20S ON FRIDAY MORNING.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  NOT PROTECTED AND EXPOSED WATER PIPES AND SPRINKLERS COULD
  FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
792 
WWUS75 KPUB 021352
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
752 AM MDT THU OCT 2 2014

COZ069>071-022200-
/O.EXP.KPUB.FR.Y.0005.000000T0000Z-141002T1400Z/
/O.CON.KPUB.FZ.A.0002.141003T0800Z-141003T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
752 AM MDT THU OCT 2 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...LOWS WILL FALL INTO THE MID 20S ON FRIDAY
  MORNING.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED AND EXPOSED WATER PIPES AND SPRINKLERS COULD 
  FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 30, 11:15 PM MDT, 4 hours 46 minutes earlier.

Area forecast discussion, Sep 30, 11:15 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1115 PM MDT TUE SEP 30 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 319 PM MDT TUE SEP 30 2014

SATELLITE IMAGERY SHOWS A SHORT WAVE MOVING OVER THE SAN JUAN
MOUNTAINS AND CENTRAL PART OF THE STATE AT THE PRESENT TIME. THE
RAP AND HRRR MODELS HAVE BEEN INDICATING A ROUND TO SHOWERS
DEVELOPING OVER THE EAST-CENTRAL PLAINS THROUGH THIS EVENING. WILL
MENTION ISOLATED SHOWERS THROUGH THE EVENING HOURS. THE SAN JUANS
AND NORTHERN SANGRE DE CRISTOS WILL ALSO SEE A FEW SHOWERS.

OVER THE SAN LUIS VALLEY...SKIES SHOULD CLEAR OUT AFTER PASSAGE OF
THE SHORT WAVE...ALLOWING TEMPERATURES TO DROP DOWN TO THE UPPER
20S AND LOWER 30S. WILL KEEP THE FROST ADVISORY IN EFFECT THAT HAS
BEEN IN EFFECT GOING OVERNIGHT.

ANOTHER SHORT WAVE WILL MOVE OVER THE STATE ON WEDNESDAY. MOST OF
THE SHOWER ACTIVITY WITH THIS DISTURBANCE WILL MOVE ACROSS
NORTHERN COLORADO...BUT THE CENTRAL MOUNTAINS AND PALMER DIVIDE
REGION COULD ALSO PICKUP ANOTHER ROUND OF SHOWERS THROUGH THE DAY.
INCREASED CLOUD COVER WILL HELP TO HOLD TEMPERATURES AROUND WHERE
THEY WERE TODAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 319 PM MDT TUE SEP 30 2014

THE FINAL SHORT WAVE WILL BE MOVING OUT OF THE STATE WEDNESDAY
EVENING WITH RISING HEIGHTS ACROSS THE STATE AFTER THAT. THE
AIRMASS WILL BE DRYING AND WARMING THROUGH THE REST OF THE WEEK
AND INTO THE WEEKEND. WEATHER WILL BE DRY WITH TEMPERATURES
EVENTUALLY WARMING TO ALMOST 10 DEGREES WARMER THAN SEASONAL
NORMALS EARLY NEXT WEEK.

&&

.AVIATION...
ISSUED AT 1115 PM MDT TUE SEP 30 2014

VFR CONDITIONS ARE EXPECTED TO CONTINUE OVER THE KALS...KCOS AND
KPUB TAF SITES THROUGH TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

FROST ADVISORY UNTIL 8 AM MDT WEDNESDAY FOR COZ069>071.

&&
Hazardous weather outlook, Sep 30, 6:15 PM MDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT TUE SEP 30 2014

COZ058>089-093>099-020015-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
615 PM MDT TUE SEP 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
COLORADO...EAST CENTRAL COLORADO...SOUTH CENTRAL COLORADO AND
SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL MOVE ACROSS SOUTHERN COLORADO WEDNESDAY INTO
THURSDAY. SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG
THE CONTINENTAL DIVIDE WEDNESDAY MORNING...AND SPREAD EAST INTO
THE PALMER DIVIDE WEDNESDAY AFTERNOON. THE MAIN THREAT FROM
THUNDERSTORMS WILL BE LIGHTNING. A STRONG COLD FRONT WILL MOVE
SOUTH ACROSS THE PLAINS WEDNESDAY NIGHT INTO THURSDAY MORNING WITH
WIDESPREAD SHOWER ACTIVITY BEHIND THE FRONT. SNOW LEVELS WILL FALL
TO AROUND 10000 FEET OVER THE MOUNTAIN AREAS WITH A FEW INCHES OF
SNOW POSSIBLE ON THE PEAKS BY THURSDAY MORNING.

LOW TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S TO LOWER
30S OVER THE SAN LUIS VALLEY WEDNESDAY NIGHT AND THURSDAY NIGHT.
PRECAUTIONS SHOULD BE MADE TO PROTECT SENSITIVE PLANTS AND EXPOSED
WATER PIPES FROM FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 4:38 PM MDTSpecial Weather StatementPUBTeller37 min

Nearby

Frost Advisories in Colorado, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.